Skip to Main content Skip to Navigation
Journal articles

Translation and homothetical surfaces in Euclidean space with constant curvature

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03172983
Contributor : Aurélien Vicentini Connect in order to contact the contributor
Submitted on : Thursday, March 18, 2021 - 10:30:09 AM
Last modification on : Tuesday, October 19, 2021 - 6:38:17 PM

Identifiers

  • HAL Id : hal-03172983, version 1

Collections

Citation

Rafael Lopez, Marilena Moruz. Translation and homothetical surfaces in Euclidean space with constant curvature. Journal of the Korean Mathematical Society, The Korean Mathematical Society, 2014, 52 (3), pp. 523-535. ⟨hal-03172983⟩

Share

Metrics

Record views

18